Journal of the Mathematical Society of Japan

Stability of foliations with complex leaves on locally conformal Kähler manifolds

Kei ICHIKAWA and Tomonori NODA

Full-text: Open access

Abstract

In this paper, we study stability for harmonic foliations on locally conformal Kähler manifolds with complex leaves.

Article information

Source
J. Math. Soc. Japan, Volume 58, Number 2 (2006), 535-543.

Dates
First available in Project Euclid: 1 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1149166787

Digital Object Identifier
doi:10.2969/jmsj/1149166787

Mathematical Reviews number (MathSciNet)
MR2228571

Zentralblatt MATH identifier
1099.53024

Subjects
Primary: 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32]
Secondary: 57R30: Foliations; geometric theory

Keywords
harmonic foliation Inoue surface Kähler manifold l.c.K. manifold stability Vaisman manifold

Citation

ICHIKAWA, Kei; NODA, Tomonori. Stability of foliations with complex leaves on locally conformal Kähler manifolds. J. Math. Soc. Japan 58 (2006), no. 2, 535--543. doi:10.2969/jmsj/1149166787. https://projecteuclid.org/euclid.jmsj/1149166787


Export citation

References

  • F. A. Belgun, On the metric structure of non-Kähler complex surfaces, Math. Ann., 317 (2000), 1–40.
  • S. Dragomir and L. Ornea, Locally conformal Kähler geometry, Progr. Math., 155, Birkhäuser, Boston, 1998.
  • J. Eells and L. Lemaire, Selected topics of Harmonic maps, CBMS Regional Conference Series in Mathematics, 50, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the Amer. Math. Soc., Providence, RI, 1983.
  • J. Eells and J. H. Sampson, Harmonic mapping of Riemannian manifolds, Amer. J. Math., 86 (1964), 109–160.
  • O. Gil-Medrano, J. C. González-Dávila and L. Vanhecke, Harmonicity and Minimality of Oriented Distributions, Israel J. Math., 143 (2004), 253–279.
  • F. W. Kamber and Ph. Tondeur, Harmonic Foliation, Lecture Notes in Math., 949, 87–121, Springer-Verlag, Berlin, Heidelberg, New York, 1982.
  • F. W. Kamber and Ph. Tondeur, Infinitesimal automorphisms and second variation of the energy for harmonic foliation, Tôhoku Math. J., 34 (1982), 525–538.
  • L. Ornea, Locally conformally Kaehler manifolds. A selection of results, math.DG/0411503.
  • L. Ornea and L. Vanhecke, Harmonicity and minimality of vector fields and distributions on locally conformal Kähler and hyperkähler manifolds, Bull. Belgian Math. Soc. Simon Stevin, (to appear).
  • E. A. Ruh and J. Vilms, The tension field of the Gauss map, Trans. Amer. Math. Soc., 149 (1970), 569–573.
  • Ph. Tondeur, Foliation on Riemannian manifolds, Springer, New York, 1988.
  • H. Urakawa, Calculus of variation and harmonic map, Translated from the 1990 Japanese original by the author, Trans. Math. Monogr., 132, Amer. Math. Soc., Providence, RI, 1993.
  • I. Vaisman, On the analytic distributions and foliations of a Kaehler manifold, Proc. Amer. Math. Soc., 58 (1976), 221–228.